# SDR DL76G972464

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410131A
- Condition: Delaminated
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, NR 1 LE SLAT/TRAILING EDGE WEDGE :  REPAIR FOR DELAMINATION.  THE UPPER SKIN OF THE NR 1 LEADING EDGE SLAT TRAILING EDGE WAS FOUND WITH A 6 X 1.5 AREA OF DELAMINATION.  THE AREA WAS  REPAIRED IN ACCORDANCE WITH SRM 57-43-02 PER ER/A 363288 14AD.
